General Satisfaction score :
Treato analyzes billions of patient discussions to understand what patients are saying about their experience with regard to their treatments, diseases and side effects. Treato algorithmically identifies patients' positive experiences about medications within their Web posts, for example acne that cleared up, high blood pressure that was reduced, a certain drug that "worked", and so forth. Treato aggregates all of these discussions to calculate how many positive patient posts each medication received, relative to other drugs. Note that positive patient posts about medications are always aggregated in relation to a specific condition, since the same medication may be used for more than one condition.
See what millions of patients are saying
Can we help?
Join now!

Diltiazem

Ask a question
7,032
Discussions
Ask a question
Prescribing mode: Rx
*Off Label
Diltiazem is a non-dihydropyridine (non-DHP) member of the class of drugs known as calcium channel blockers, used in the treatment of ...
Read on Wikipedia
4 / 10
Satisfaction
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Diltiazem for A Fib
7,032 conversations around the web about Diltiazem to help you make a decision
We analyzed what people said about Diltiazem and compared it to other A Fib medications
Ask a question
4 / 10
Satisfaction
?
Based on medical discussions around the web

Does Diltiazem cause Tinnitus ?

Tinnitus is a known side effect of Diltiazem
#36 in Diltiazem discussions - 15 posts discuss Tinnitus with Diltiazem. Tinnitus is #36 concern in Diltiazem discussions.
We found 15 discussions
Post from
www.webmd.com
stopped within a week of starting Diltiazem, tinnitus...
" ...BP settled to 130/70. My palpitations stopped within a week of starting Diltiazem, tinnitus went away, anxiety somewhat under control. I lost weight and... "

and focusing on things. Could this be due to the Diltiazem...
" ...and I was put on Diltiazem 120mg ...this time the tinnitus in my ears has gotten worse and I have been experiencing trouble concentrating and focusing on things. Could this be due to the... "

the time, I have massive hot flashes, and my heart pounds...
" ...off the Bystolic, but the Diltiazem is causing some things I don't like. My ears ring all the time, I have massive hot flashes, and my heart pounds hard in my chest,... "

All, I have used a Diltiazem based cream ( Calcium channel...
" Hi All, I have used a Diltiazem based cream ( Calcium channel blocker ) for 3 ...all over my body. My ears ring too. Do you think I ...compromised my recovery ? I am so angry now for using this... "

have really got worse especially the pins and needles...
" ...Diltiazem ) on my anus coz of an anal fissure ( as if things could not get worse ). I used it for 2 days and then all my physical symptoms have really got worse especially the pins and needles.... "

the new drug, Diltiazem. My ears ring, I have terrible hot...
" ...Effects of Diltiazem Just got off Bystolic and have pretty ...with the new drug, Diltiazem. My ears ring, I have terrible hot flashes, and my heart pounds hard. And I ...the pounding (not S... "

Diltiazem I started taking Diltiazem for heart palpitations...
" Tinnitus and Diltiazem I started taking Diltiazem for heart palpitations and high blood pressure 6 months ago....180 mg. I didn't seem to ...online research it seems that tinnitus is a less common ... "

and under\"side effects -other\" it does list tinnit...
" ...consumer Handbook on tinnitus by Richard S. ...enalapril, furosemide, metoprolol, ramipril. I did a search on your drug Enforge and under\"side effects -other\" it does list tinnitus but was n... "

Post from
www.gbs-cidp.org
middle ear and the tinnitus sounds in my left ear. At the...
" As I write this the tinnitus is buzzing mildly. It can ...the middle ear and the tinnitus sounds in my left ear. At ...My suspect is Tildiem Retard (Diltiazem), a calcium channel blocker. That... "

Post from
www.gbs-cidp.org
middle ear and the tinnitus sounds in my left ear. At the...
" As I write this the tinnitus is buzzing mildly. It can ...the middle ear and the tinnitus sounds in my left ear. At ...My suspect is Tildiem Retard (Diltiazem), a calcium channel blocker. That... "

Your Saved Posts ()

Back to Signup